MURRU, NADIR

MURRU, NADIR  

Dipartimento di Scienze Matematiche  

022999  

Mostra records
Risultati 1 - 20 di 52 (tempo di esecuzione: 0.032 secondi).
Citazione Data di pubblicazione Autori File
Convergence conditions for p-adic continued fractions / Murru, N; Romeo, G; Santilli, G. - In: RESEARCH IN NUMBER THEORY. - ISSN 2363-9555. - 9:3(2023), pp. 1-17. [10.1007/s40993-023-00470-w] 1-gen-2023 Murru, NRomeo, G + Convergence conditions for p-adic continued fractions.pdf
On the cubic Pell equation over finite fields / Dutto, Simone; Murru, Nadir. - In: QUAESTIONES MATHEMATICAE. - ISSN 1607-3606. - 46:10(2023), pp. 2109-2128. [10.2989/16073606.2022.2144531] 1-gen-2023 Simone DuttoNadir Murru main.pdf2023 - On the cubic Pell equation over finite fields.pdf
On the periodicity of an algorithm for p-adic continued fractions / Murru, N; Romeo, G; Santilli, G. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - 202:6(2023), pp. 2971-2984. [10.1007/s10231-023-01347-6] 1-gen-2023 Murru, NRomeo, G + On the periodicity of an algorithm for p-adic continued fractions.pdf
Some notes on the algebraic structure of linear recurrent sequences / Alecci, G; Barbero, S; Murru, N. - In: RICERCHE DI MATEMATICA. - ISSN 0035-5038. - (2023). [10.1007/s11587-023-00826-5] 1-gen-2023 Alecci, GBarbero, SMurru, N Some notes on the algebraic structure of linear recurrent sequences.pdf
Pell hyperbolas in DLP-based cryptosystems / Alecci, G; Dutto, S; Murru, N. - In: FINITE FIELDS AND THEIR APPLICATIONS. - ISSN 1071-5797. - 84:(2022), pp. 1-18. [10.1016/j.ffa.2022.102112] 1-gen-2022 Alecci, GDutto, SMurru, N Pell hyperbolas in DLP–based cryptosystems.pdf
Proceedings of the 5th Number Theory Meeting / Barbero, Stefano; Bazzanella, Danilo; Capuano, Laura; Mori, Andrea; Murru, Nadir; Sanna, Carlo. - In: RENDICONTI DEL SEMINARIO MATEMATICO. - ISSN 2704-999X. - ELETTRONICO. - 1:(2022), pp. 1-95. 1-gen-2022 Barbero, StefanoBazzanella, DaniloCapuano, LauraMurru, NadirSanna, Carlo + -
Proceedings of the 5th Number Theory Meeting - Torino 2021 / Barbero, Stefano; Bazzanella, Danilo; Capuano, Laura; Mori, Andrea; Murru, Nadir; Sanna, Carlo. - ELETTRONICO. - (2022), pp. 1-95. 1-gen-2022 Stefano BarberoDanilo BazzanellaLaura CapuanoNadir MurruCarlo Sanna + -
Zeckendorf representation of multiplicative inverses modulo a Fibonacci number / Alecci, Gessica; Murru, Nadir; Sanna, Carlo. - In: MONATSHEFTE FÜR MATHEMATIK. - ISSN 0026-9255. - STAMPA. - (2022). [10.1007/s00605-022-01724-y] 1-gen-2022 Alecci, GessicaMurru, NadirSanna, Carlo Zeckendorf representation of multiplicative inverses modulo a Fibonacci number.pdf2203.06101.pdf
Group law on affine conics and applications to cryptography / Bellini, E.; Murru, N.; Di Scala, A. J.; Elia, M.. - In: APPLIED MATHEMATICS AND COMPUTATION. - ISSN 0096-3003. - ELETTRONICO. - 409:(2021). [10.1016/j.amc.2020.125537] 1-gen-2021 Murru N.Di Scala A. J.Elia M. + 1-s2.0-S0096300320304938-main(1).pdfAAMN70.pdf
A multifactor RSA-like scheme with fast decryption based on R'edei rational functions over the Pell hyperbola / Bellini, Emanuele; Murru, Nadir (LECTURE NOTES IN COMPUTER SCIENCE). - In: Numerical Computations: Theory and AlgorithmsELETTRONICO. - [s.l] : Springer, 2020. - ISBN 978-3-030-39080-8. - pp. 343-357 [10.1007/978-3-030-39081-5_30] 1-gen-2020 Nadir Murru + critto-zpr-7.pdfNumerical Computations_ Theory and Algorithms.pdf
A symbiosis between cellular automata and genetic algorithms / Cerruti, Umberto; Dutto, Simone; Murru, Nadir. - In: CHAOS, SOLITONS AND FRACTALS. - ISSN 0960-0779. - 134:(2020). [10.1016/j.chaos.2020.109719] 1-gen-2020 Dutto, SimoneMurru, Nadir + -
On periodicity of p-adic Browkin continued fractions / Capuano, Laura; Murru, Nadir; Terracini, Lea. - ELETTRONICO. - (2020). 1-gen-2020 Laura CapuanoNadir Murru + 11.periodicity p-adic BCF.pdf
On p-adic multidimensional continued fractions / Murru, Nadir; Terracini, Lea. - In: MATHEMATICS OF COMPUTATION. - ISSN 0025-5718. - 88:320(2019), pp. 2913-2934. [10.1090/mcom/3450] 1-gen-2019 Nadir Murru + padic-multi-cf-rev-v2.pdfOn 𝑝-adic multidimensional continued fractions.pdf
On the p-adic denseness of the quotient set of a polynomial image / Sanna, Carlo; Miska, Piotr; Murru, Nadir. - In: JOURNAL OF NUMBER THEORY. - ISSN 0022-314X. - STAMPA. - 197:(2019), pp. 218-227. [10.1016/j.jnt.2018.08.010] 1-gen-2019 Carlo SannaNadir Murru + MisMurSan.pdfOn the p-adic denseness of the quotient set.pdf
A novel RSA--like cryptosystem based on a generalization of Rédei rational functions / Murru, Nadir; Saettone, Francesco. - 10737:(2018), pp. 91-103. (Intervento presentato al convegno Number Theoretic Methods in Cryptology). 1-gen-2018 Nadir Murru + 3 - A novel RSA-like cryptosystem based on a generalization of Redei rational functions (2018).pdf
An automatized method based on LaTeX for the realization of accessible PDF documents containing formulae / Armano, Tiziana; Capietto, Anna; Coriasco, Sandro; Murru, Nadir; Ruighi, Alice; Taranto, Eugenia. - 10896:(2018), pp. 583-589. (Intervento presentato al convegno International Conference on Computers Helping People with Special Needs). 1-gen-2018 Nadir MurruAlice RuighiEugenia Taranto + icchp2018-v2.pdf
An isomorphism between the convolution product and the componentwise sum connected to the D'Arcais numbers and the Ramanujan tau function} / Barbero, Stefano; Cerruti, Umberto; Murru, Nadir. - In: RESEARCH IN NUMBER THEORY. - ISSN 2363-9555. - 4:(2018). 1-gen-2018 Stefano BarberoNadir Murru + 2 - An isomorphism between the convolution product and the componentwise sum connected to the D'Arcais numbers and the Ramanujan tau function (2018).pdf
Approximations of algebraic irrationalities with matrices / Barbero, Stefano; Cerruti, Umberto; Murru, Nadir. - In: EXPERIMENTAL MATHEMATICS. - ISSN 1058-6458. - (2018). [10.1080/10586458.2018.1526722] 1-gen-2018 Stefano BarberoNadir Murru + -
On the $k$-regularity of the k-adic valuation of Lucas sequences / Murru, Nadir; Sanna, Carlo. - In: JOURNAL DE THÉORIE DES NOMBRES DE BORDEAUX. - ISSN 1246-7405. - 29:(2018), pp. 227-237. 1-gen-2018 Nadir MurruCarlo Sanna 1 - On the k-regularity of the k-adic valuation of Lucas sequences (2018).pdf
On the accessibility of Moodle 2 by visually impaired users, with a focus on mathematical content / Armano, Tiziana; Borsero, Massimo; Capietto, Anna; Murru, Nadir; Panzarea, Angelo; Ruighi, Alice. - In: UNIVERSAL ACCESS IN THE INFORMATION SOCIETY. - ISSN 1615-5289. - 17:(2018), pp. 865-874. 1-gen-2018 Nadir MurruAlice Ruighi + paperipoREVISED5.pdf